# SDR UALA2012111906635

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 48,687 hours, 19,248 cycles
- Engine: Iae V2522A5
- System (JASC): 3200 · Landing Gear System
- Part: Leg Assy
- Condition: Excess Play
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CFDS REPORTS 24GA AND 25GA IN FLT, CAUSING ALSO; LGCIU 1&2, AUTO FLT AP OFF, AUTO FLT A-THR OFF, L-G SHOCK ABSORBER FAULT AND STBY-ANTI ICE PROBES FAULTS.  FOUND LEG ASSY SUPPORT HAVE EXCESSIVE PLAY.  SECURED & SAFETY BOLD PER IPC.  SECURED PER AMM 32-27-40 JACK PER AMM.  ITEM MEASURED WITHIN LIMITS.  NO MESSAGE, ITEM OK FOR SERVICE.
